# SDR ASOA2016012714424

- Difficulty date: January 27, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT BS 280, LBL 12 CORRODED.  REMOVED AND REPLACED THE GUSSET IAW SRM 51-42-06-001-001-A01, SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01 AND DWG CC670-33052.
